American Journal of Mathematical Analysis
ISSN (Print): 2333-8490 ISSN (Online): 2333-8431 Website: http://www.sciepub.com/journal/ajma Editor-in-chief: Grigori Rozenblum
Open Access
Journal Browser
Go
American Journal of Mathematical Analysis. 2015, 3(1), 21-25
DOI: 10.12691/ajma-3-1-5
Open AccessArticle

Composition Operators on Lorentz-Karamata-Bochner Spaces

ANURADHA GUPTA1 and NEHA BHATIA2,

1Department of Mathematics, Delhi College of Arts and Commerce, University of Delhi, Delhi-110023, India

2Department of Mathematics, University of Delhi, Delhi -110007, India

Pub. Date: February 27, 2015

Cite this paper:
ANURADHA GUPTA and NEHA BHATIA. Composition Operators on Lorentz-Karamata-Bochner Spaces. American Journal of Mathematical Analysis. 2015; 3(1):21-25. doi: 10.12691/ajma-3-1-5

Abstract

In this paper, study of the composition operators on Lorentz-Karamata-Bochner spaces and characterization of the properties like boundedness, closedness and essential range of these operators on the space has been made.

Keywords:
slowly varying function Lorentz-Karamata-Bochner spaces composition operators closed range essential range

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  S.C. Arora, G. Datt and S. Verma, Multiplication and composition operators on Lorentz-Bochner spaces, Osaka J. Math. 45 (2008), 629-641.
 
[2]  S.C Arora, G. Datt and S. Verma, Multiplication operators on Lorentz spaces, Indian J. Math. 48 (2006), 317-329.
 
[3]  P. Bala, A. Gupta, N. Bhatia, Multiplication operators on Orlicz-Lorentz sequence spaces, Int. Journal of Math. Analysis 7 (2013), no. 30, 1461-1469.
 
[4]  D.E. Edmunds and W.D. Evans, Hardy operators, function spaces and embeddings, Springer Monographs in Mathematics Springer-Verlag, Belin, 2004.
 
[5]  I. Eryilmaz, Multiplication operators on Lorentz-Karamata-Bochner spaces, Math. Slovaca 62 (2012), no. 2, 293-300.
 
[6]  B.S. Komal and S. Gupta, Multiplication operators between Orlicz spaces, Integral Equations Operator Theory 41 (2001), 324-330.
 
[7]  V.N. Mishra, Some problems on Approximations of Functions in Banach spaces, PhD Thesis (2007) Indian Institiute of Technology, Roorkee-247 667, Uttarakhand, India.
 
[8]  V. N. Mishra, K. Khatri, L. N. Mishra, and Deepmala, Inverse result in simultaneous approximation by Baskakov-Durrmeyer-Stancu operators, Journal of Inequalities and Applications 2013, 2013: 586.
 
[9]  V. N. Mishra and L. N. Mishra, “Trigonometric Approximation of Signals (Functions) in Lp (p≥1)-Norm,” International Journal of Contemporary Mathematical Sciences, Vol. 7, No. 19, 2012, pp. 909-918.
 
[10]  E.Seneta, Regularly Varying Functions, Lecture Notes in Math. 508, Springer-Verlag, Berlin, 1976.
 
[11]  R.K. Singh and J.S. Manhas. Composition operators on function spaces, North Holland Math. Studies 179, North Holland, Amsterdam, 1993.
 
[12]  H. Takagi and K. Yokouchi, Multiplication and composition operators between two Lp-spaces, In: Function Spaces (Edwardsville, IL, 1998). Contemp. Math. 232, Amer. Math. Soc., Providence, RI, 1999, pp. 321-338.